# SDR SWAA2022022475714

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 54,854 hours, 32,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY - DURING PREFLIGHT - FOUND EMERGENCY PANEL LIGHT C/B OUT / [01] NOTED BY MAINT.
